# SDR DL73K020796

- Difficulty date: July 12, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 52,521 hours, 39,760 cycles
- Engine time: 27,548 hours, 28,891 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part serial: 000000
- Condition: Dirty
- Location: A/C Bay
- Part time: 27,548 hours, 28,891 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK AND ENGINE START, F/A'S SMELLED SMOKE IN AFT GALLEY AREA.  RETURNED TO GATE FOR MTC.  INSPECTED AFT GALLEY, LT & RT A/C BAYS, LT & RT ENGINES, AFT LAV SMOKE DETECTOR.  REPLACED RT A/C COALESCER BAG, RAN ENGINES AND PACKS, NO SMELL OR SMOKE NOTED.  OK FOR SERVICE.
